The Annals of Probability
- Ann. Probab.
- Volume 42, Number 3 (2014), 1257-1284.
Stationary distributions for a class of generalized Fleming–Viot processes
We identify stationary distributions of generalized Fleming–Viot processes with jump mechanisms specified by certain beta laws together with a parameter measure. Each of these distributions is obtained from normalized stable random measures after a suitable biased transformation followed by mixing by the law of a Dirichlet random measure with the same parameter measure. The calculations are based primarily on the well-known relationship to measure-valued branching processes with immigration.
Ann. Probab., Volume 42, Number 3 (2014), 1257-1284.
First available in Project Euclid: 26 March 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Handa, Kenji. Stationary distributions for a class of generalized Fleming–Viot processes. Ann. Probab. 42 (2014), no. 3, 1257--1284. doi:10.1214/12-AOP829. https://projecteuclid.org/euclid.aop/1395838129